# SDR AU980464

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 944003
- Condition: Leaking
- Location: Brake Anti-Skid
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) DURING A PRE-FLIGHT INSPECTION, THE PILOT FOUND HYDRAULIC OIL ALONG THE LENGTH OF THE FUSELAGE FROM THE BRAKE OVERFLOW PORT.  SYSTEM TROUBLESHOOTING FOUND THAT THE LHS ANTI-SKID VALVE WAS LEAKING, PUMPING HIGH PRESSURE HYDRAULIC OIL INTO THE LOW PRESSURE SYSTEM.
